Our expert says:
Sounds like a toxic effect, and a drug-induced psychotic episode, doesn't it ? Abnd some of these drugs are not easy or even possible to detect after a period of time has elapsed --- they do their mischief and are then eliminated from the body. ( I wonder whether sometimes it'd help in such a situation to "spill" some of the spiked drink onto one's shirt, as sometimes the stain might be testable later, but I'm not an expert at toxicology ).
Lexotan is a sedative, but has no anti-psychotic properties. Thus it might calm someone, but would not clear paranoia and hallucinations.
Some of us are abnormally snsiive to the efects of alcohol, but I assume he had drunk alcohol before this episode, without problems. I'm not aware of a drug that would cause later problems on exposure to alcohol, in the manner you describe.
Anyhow, it seems to be very clear indeed that your brother needs to see a good psychiatrist, maybe even one on the faculty Dpt of Psychiatry at your nearest Medical School, who could assess him fully, and properly investigate this. And he may well benefit considerably from the careful use of anti-psychotic drugs which can clear the lasting effects he has encountered. What also needs to be considered by the psychiatrist he sees, is this. Maybe in the club he was indeed given a drug which temporarily induced psychotic symptoms. But it is possible that he was already brewing a psychotic illness, which might either never have shown itself, or only have become obvious mugh later on in life, but which was precipitated by this exposure to a psychotomimetic street drug. This can at tmes be a problem even with marijuana, that it may release an illness already in the preparation stages.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.